# SDR AALA202512091819

- Difficulty date: November 24, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 34,955 hours, 14,408 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Part number: 181A801432
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER FORWARD SPAR SLIDER PANEL FORWARD GUIDE TRACK WORN. LOCATED AT BS 1090 RBL 27. REPLACED GUIDE TRACK FRAME ASSEMBLY PER ARD 51-00-05-1.
